staple
Avec cedram.org

Rechercher dans le site


61 réponses

1  2  3


Tsuyoshi Itoh
Tamely ramified Iwasawa modules having no non-trivial pseudo-null submodules
Vol. 30 no. 3 (2018), p. 859-872 Détail
Nick Rome
The Hasse Norm Principle For Biquadratic Extensions
Vol. 30 no. 3 (2018), p. 947-964 Détail
Chad T. Davis; Blair K. Spearman; Jeewon Yoo
Cubic polynomials defining monogenic fields with the same discriminant
Vol. 30 no. 3 (2018), p. 991-996 Détail
Rony A. Bitan
On the genera of semisimple groups defined over an integral domain of a global function field
Vol. 30 no. 3 (2018), p. 1037-1057 Détail
Toshiro Hiranouchi
Class field theory for open curves over local fields
Vol. 30 no. 2 (2018), p. 501-524 Détail
Satoshi Fujii; Tsuyoshi Itoh
Some remarks on pseudo-null submodules of tamely ramified Iwasawa modules
Vol. 30 no. 2 (2018), p. 533-555 Détail
Adel Betina
Les variétés de Hecke–Hilbert aux points classiques de poids parallèle 1
Vol. 30 no. 2 (2018), p. 575-607 Détail
Nicolas Billerey; Filippo A. E. Nuccio Mortarino Majno di Capriglio
Représentations galoisiennes diédrales et formes à multiplication complexe
Vol. 30 no. 2 (2018), p. 651-670 Détail
G. Griffith Elder
Ramified extensions of degree $p$ and their Hopf–Galois module structure
Vol. 30 no. 1 (2018), p. 19-40 Détail
Stephan Baier
The large sieve with square norm moduli in $\protect \mathbb{Z}[i]$
Vol. 30 no. 1 (2018), p. 93-115 Détail
James Sundstrom
Lower bounds for generalized unit regulators
Vol. 30 no. 1 (2018), p. 131-173 Détail
Georges Gras
On the order modulo $p$ of an algebraic number
Vol. 30 no. 1 (2018), p. 307-329 Détail
Gebhard Böckle; Dinesh S. Thakur
Leading coefficient of the Goss Zeta value and $p$-ranks of Jacobians of Carlitz cyclotomic covers
Vol. 29 no. 3 (2017), p. 963-995 Détail
Chieh-Yu Chang; Yoshinori Mishiba
On finite Carlitz multiple polylogarithms
Vol. 29 no. 3 (2017), p. 1049-1058 Détail
Alfred Geroldinger; Qinghai Zhong
A characterization of class groups via sets of lengths II
Vol. 29 no. 2 (2017), p. 327-346 Détail
Akinari Hoshi
Complete solutions to a family of Thue equations of degree 12
Vol. 29 no. 2 (2017), p. 549-568 Détail
Atsuhira Nagano
Icosahedral invariants and Shimura curves
Vol. 29 no. 2 (2017), p. 603-635 Détail
Cindy (Sin Yi) Tsang
Realizable Classes and Embedding Problems
Vol. 29 no. 2 (2017), p. 647-680 Détail
Timothy All; Bradley Waller
On a construction of $C^1(\mathbb{Z}_p)$ functionals from $\mathbb{Z}_p$-extensions of algebraic number fields
Vol. 29 no. 1 (2017), p. 29-50 Détail
Oleksiy Klurman; Marc Munsch
Distribution of factorials modulo $p$
Vol. 29 no. 1 (2017), p. 169-177 Détail
Mohamed Ayad; Rachid Bouchenna; Omar Kihel
Indices in a Number Field
Vol. 29 no. 1 (2017), p. 201-216 Détail
Ha Thanh Nguyen Tran
The size function for quadratic extensions of complex quadratic fields
Vol. 29 no. 1 (2017), p. 243-259 Détail
Juliusz Brzeziński
Corrigendum to “On traces of the Brandt-Eichler matrices”
Vol. 29 no. 1 (2017), p. 321-325 Détail
Robert Harron; Jonathan Pottharst
Iwasawa theory for symmetric powers of CM modular forms at nonordinary primes, II
Vol. 28 no. 3 (2016), p. 655-677 Détail
Luis Arenas-Carmona
Spinor class fields for generalized Eichler orders
Vol. 28 no. 3 (2016), p. 679-698 Détail
David Krumm
Squarefree parts of polynomial values
Vol. 28 no. 3 (2016), p. 699-724 Détail
Hugues Bauchère
Quelques remarques à propos d’un théorème de Checcoli
(Some remarks about a theorem of Checcoli)
Vol. 28 no. 3 (2016), p. 725-734 Détail
Takayuki Morisawa; Ryotaro Okazaki
Height and Weber’s Class Number Problem
Vol. 28 no. 3 (2016), p. 811-828 Détail
Humio Ichimura; Hiroki Sumida-Takahashi
Normal integral basis of an unramified quadratic extension over a cyclotomic $\mathbb{Z}_2$-extension
Vol. 28 no. 2 (2016), p. 325-345 Détail
Florin Nicolae
On the determination of number fields by L-functions
Vol. 28 no. 2 (2016), p. 431-433 Détail

1  2  3